|Kava kava and HIV meds
Mar 16, 2002
| Response from Dr. Young
I am not aware of any drug interaction data with kava kava and HIV medications. This is not to say that they can be there, though; the St John's wort and garlic supplement story came as a bit of surprise.
I frankly try to avoid the recommendation of herbal remedies; though if your viral load is undetectable on your current regimen, I would think that you'll be fine. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Bronchitis A Symptom Of HIV?
- Is Pain In Penis An Acute Symptom Of HIV?
- Muscle Ache After Oral Sex Form Sex Worker Does It Mean I Have HIV
- Pain In Penis After Having Sex During Period What Are The Chances Of HIV
- Pain In Penis After Sucking Penis Does It Mean I Have HIV
- Penis Discharge After Anal Sex Bottom Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.